Menu

Shipping available for Memorabilia, Gifts & Clothing only.

Sudafed Block Nose Spray 15Ml

£5.06
  • Xylometazoline hydrochloride
  • How does this product help?
  • Sudafed Blocked Nose Spray with Xylometazoline hydrochloride, works in minutes to help clear blocked noses and relieve sinus pressure caused by colds and hayfever. The metered spray gives an exact dose that lasts for up to 10 hours.
  • Sudafed is a registered trade mark.
  • Unblocks your nose fast
  • Lasts up to 10 hours
  • Non-Drowsy
  • Metered Spray
  • Pack size: 15ML

Information

Ingredients

This solution contains: Xylometazoline Hydrochloride 0.1% w/v, Other ingredients include: Benzalkonium Chloride, Disodium Edetate, Sodium Dihydrogen Phosphate, Sodium Monohydrogen Phosphate, Sodium Chloride, Sorbitol Solution, Purified Water, See leaflet for further information and full directions

Storage

Do not store above 25°C.

Preparation and Usage

  • How to Use?
  • Adults and children aged 12 years and over: 1 spray into each nostril, 2 to 3 times daily.
  • Do not give to children under 12 years old.
  • Do not use more than 3 doses in 24 hours.
  • Remove the plastic cap, insert nozzle into the nostril. Depress the pump by placing the fingers on either side of the nozzle. At the same time breathe in deeply through the nose. Repeat for the other nostril.

Warnings

  • Keep out of sight and reach of children
  • If you are pregnant or breast-feeding, or if you are taking any other medicine, consult your doctor or pharmacist before using this product.
  • Continuous use for over 7 days is not recommended. If symptoms persist or worsen discontinue use and consult your doctor.

Name and address

Product Code:
3574660534887